Dog Site - Dog Stuff
Dog Forum | Dog Pictures

Go Back   Chazhound Dog Forum > Dog Forum News > The Fire Hydrant


Reply
 
Thread Tools Display Modes
  #1  
Old 11-29-2011, 06:31 PM
Laurelin's Avatar
Laurelin Laurelin is offline
I'm All Ears
 
Join Date: Nov 2006
Location: Oklahoma
Posts: 28,983
Default BC question

How long do you try one pill before giving up on it and trying something else?

I know this might be TMI but I've been in such pain this past week and a half on this new pill. Just tons of cramping. Bleeding today while on the pill and just nauseous and in pain all day long. I definitely don't want constant bleeding and pain while on it.

The doctor wanted me to try it for 3 months then I have a follow up. I used to take Yasmin and did really well on it but she said they don't like to prescribe that anymore because it's not as safe as other pills?
__________________
Mia CGC
Summer TG2 TBAD
Reply With Quote
  #2  
Old 11-29-2011, 06:33 PM
Grab's Avatar
Grab Grab is offline
Top Dog
 
Join Date: Jan 2005
Posts: 2,990
Default

I had bleeding on several pills. I never gave it more than a month..month and a half, tops.
__________________
Reply With Quote
  #3  
Old 11-29-2011, 06:38 PM
Laurelin's Avatar
Laurelin Laurelin is offline
I'm All Ears
 
Join Date: Nov 2006
Location: Oklahoma
Posts: 28,983
Default

Yeah the idea of a few months of this is no fun to say the least... I swear if I didn't HAVE to go to work today, I would have stayed home. I have never cramped this bad.
__________________
Mia CGC
Summer TG2 TBAD
Reply With Quote
  #4  
Old 11-29-2011, 06:41 PM
milos_mommy's Avatar
milos_mommy milos_mommy is offline
Top Dog
 
Join Date: Oct 2006
Posts: 14,557
Default

Uhh, well I gave the last pill I was on 9 days. But that was only because I was afraid if I stopped it bad things would happen (which has been the case with me previously).

If it was just annoying cramping, or nausea in the morning, or something...I probably would try to stick it out for like a month and see....but if it's making you sick enough that it's really interfering with your day-to-day life, I'd try something new.
__________________
"My favorite color is green, green like newly cut grass. When it comes to green with envy, though, you can stick it up your @ss!" ~ Grammy



http://www.adorablebeasts.blogspot.com
Reply With Quote
  #5  
Old 11-29-2011, 11:17 PM
Dreeza's Avatar
Dreeza Dreeza is offline
Top Dog
 
Join Date: Jul 2005
Location: Arlington, VA
Posts: 6,347
Default

wow, yeah...i wouldnt wait 3 months. Not if it is that bad.

I;ve never had it *that* bad, but every pill I have tried to wait out has never gotten better....
__________________

Thanks Jessie!

Reply With Quote
  #6  
Old 11-30-2011, 12:54 AM
GipsyQueen's Avatar
GipsyQueen GipsyQueen is offline
<(<) <()> (>)>
 
Join Date: Feb 2007
Location: Germany
Posts: 5,937
Default

I had that with the last pill I was one - I gave up after a week.
__________________

You are the whisper in the wind, and the silence in dark.
You are the autumn rain, and the spring flowers.
You are the joy when I laugh, and the sorrow when I cry.
You are the earth beneath my feet, and the air in the sky
But most of all, you are my heart.
Run free, Beautiful Girl.
Reply With Quote
  #7  
Old 11-30-2011, 02:09 AM
Zoom's Avatar
Zoom Zoom is offline
Twin 2.0
 
Join Date: Jul 2005
Location: Denver, CO
Posts: 40,721
Default

I'd try at least the month unless it was super bad. Not sure if I could deal with your symptoms.

I'd tell your doc that you don't care if they suddenly decided it's not as safe, you like Yasmin and you want it back. What's "not as safe" about it?
Reply With Quote
  #8  
Old 11-30-2011, 08:20 AM
Beanie's Avatar
Beanie Beanie is online now
Clicker Cult Coordinator
 
Join Date: May 2006
Location: Illinois
Posts: 13,183
Default

They told me three months also, but if it's that bad I personally don't think I would stick it out, especially if you hadn't had that kind of "adjustment" period previously. I was on Orthotri years ago and it gave me two periods every month so I was switched to something else and it did the same thing. I stopped taking the second one only a couple of days into my second period that month.

IIRC Yasmin has been linked to a higher risk of blood clots than most normal BC pills, like twice as much as usual.
__________________


Auggie - The Flash RN NAJ MXP MJP CGC
Payton - Sharp Dressed Man NA NAJ CGC
Pepper - Chocolate Swizz-l-icious
& the pest, Georgie - Peach Pudding N Pie NA OAJ
The Sheltiechick Blog
Reply With Quote
  #9  
Old 11-30-2011, 09:21 AM
katielou's Avatar
katielou katielou is offline
Slave to the Aussie
 
Join Date: Apr 2011
Location: Washington State
Posts: 1,217
Default

3 months for me.

The last 2 pills I have been on have been like that the jest month, much better the second and perfect by the third.
__________________
"If you get to thinkin' you're a person of some influence, try orderin' somebody else's dog around."
- cowboy wisdom
Reply With Quote
  #10  
Old 11-30-2011, 02:56 PM
RedHotDobe's Avatar
RedHotDobe RedHotDobe is offline
aka RedHotBabe
 
Join Date: Jun 2004
Location: Maryland
Posts: 4,364
Default

It took me less than a month to realize Yaz was going to kill me. I stuck it out for 3 months to see if anything would change, and after that I was done. Nothing improved.
__________________
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 10:09 PM.


1997-2013 Chazhound Dog Site